do I need to go the DR? I live 15 miles from nearest.
If I stop today (did this already) is this enough to stop the symptoms?
13 Jan 2011
Aleve (naproxen) will do nothing for your symptoms, except control the pain. It won't help settle the rash or the itching.
Aleve (naproxen) is in a group of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs). Naproxen works by reducing hormones that cause inflammation and pain in the body.
Aleve is used to treat pain or inflammation caused by conditions such as arthritis, ankylosing spondylitis, tendinitis, bursitis, gout, or menstrual cramps.
Your symptoms sound serious and if you couldn't get to a doctor today I would say to take an antihistamine if you have any. BUT if you have a temperature or any nausea, vomiting, blurred vision, etc. then you need to see a doctor today.
13 Jan 2011
Did Aleve cause these symptoms? Or are you taking Aleve to help with the rash and itching? If Aleve caused these symptoms you might want to call your doctors office, severe allergic reactions to this med can be dangerous indeed.
Hope you are feeling better,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The rash and itching occurred one to two hours after taking Pepcid C. Had been asleep but woke up with severe itching on arms and hands. It is now ...
1 answer • 6 Sep 2009
I have itching on my face, neck and stomach, no rash just sweating and iticny, also dark spots are stating to appear on my face. I have been taking ...
1 answer • 22 Sep 2009
I have had Mirena for 7 months with no side effects yet. However last month and again this month at the same time, I broke out in a pimply rash on my ...
1 answer • 2 Feb 2011
I was diagnosed with CML about 4 months ago. I tried Gleevac but found it caused too much water retention (my eyes became so puffy and swollen, I ...
1 answer • 23 Aug 2011
The skin reaction was very severe on my back, chest, arms, face, ear and eyes. The skin pealed off and the sores were red and the sore places were ...
1 answer • 6 Mar 2014